# SDR QMLA2020031320011

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N374AL
- Make and model: Bell 407
- Aircraft serial: 53819
- Aircraft time: 4,837 hours, 22,135 cycles
- Engine time: 625 hours, 2,605 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 206020113233A
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING SCHEDULED MAINTENANCE, THE MECHANIC FOUND A CRACK ON THE VERTICAL FIN FLANGE THAT MOUNTS THE TAIL ROTOR GEAR BOX COVER TO VERTICAL FIN TOP AFT CORNER. ** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION PENDING REPAIR. **
